| Model Number |
430497 |
| Medical Device Problem Code |
Positioning Failure (1158)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
12/09/2019
Type of Reportable Event
Malfunction
Event or Problem Description
The pulsar-18 t3 peripheral artery stent system was selected for use.The device was positioned in the lesion and when trying to deploy the stent, the pulsar-18 t3 stent could not be released.
Additional Manufacturer Narrative
The returned instrument was subjected to a technical analysis and the corresponding production documentation was reviewed to establish whether a deviation from the manufacturing process could be the cause for the reported event.The technical investigation revealed that retractable shaft has separated from the bushing which is connected to the pull-wire being intended to release the stent.This most likely occurred during intervention when it was attempted to release the stent.Scanning electron microscope analysis was done and revealed a small amount of remaining glue at the bushing of the complaint instrument compared to the bushing of six reference instruments.This finding indicates that that the root cause for the complaint event is most likely related to the manufacturing process of a subassembly manufactured by a supplier.The stent has been released after the actual complaint event and shows no damage or irregularities.To prevent recurrence the respective internal departments were informed about this case and we are reviewing our quality systems processes.The supplier of the affected subassembly was informed about the complaint.